# SDR SWIA200617344

- Difficulty date: October 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 6,804 hours, 4,470 cycles
- Engine: Ge CF348C1
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE YOKE LINK LOWER SPHERICAL BEARING IS CORRODED, DISCOVERED DURING ROUTINE MAINTENANCE.  REPLACED YOKE LINK BEARING, P/N BA670-37071-1 P/N S10008-711.
